CSpace
stablepositiveperiodicsolutionsoftheperiodiccompetitivesystems
Li Hua1; Chen Lansun2
1996
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume9Issue:2Pages:134
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38517
Collection中国科学院数学与系统科学研究院
Affiliation1.西安电子科技大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li Hua,Chen Lansun. stablepositiveperiodicsolutionsoftheperiodiccompetitivesystems[J]. systemsscienceandmathematicalscience,1996,9(2):134.
APA Li Hua,&Chen Lansun.(1996).stablepositiveperiodicsolutionsoftheperiodiccompetitivesystems.systemsscienceandmathematicalscience,9(2),134.
MLA Li Hua,et al."stablepositiveperiodicsolutionsoftheperiodiccompetitivesystems".systemsscienceandmathematicalscience 9.2(1996):134.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li Hua]'s Articles
[Chen Lansun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li Hua]'s Articles
[Chen Lansun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li Hua]'s Articles
[Chen Lansun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.